MathSciNet Relay Station
MathSciNet bibliographic data
MR1831214 91A22 (91A40)
Balkenborg, Dieter; Schlag, Karl H. Evolutionarily stable sets. Internat. J. Game Theory 29 (2000), no. 4, 571–595 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement